

Sunmark, Sunmark Aspirin Adult Low Strength, 81 mg, 180 tabs
Regular price
$4.43 USD
Regular price
$7.99 USD
Sale price
$4.43 USD
Unit price
per
Product Description
Pain Reliever Safety Coated
Product Benefits
Ingredients

Suggestions
Drink a full glass of water with each dose. Adults and children 12 years and over: Take 4 to 8 tablets every 4 hours; do not exceed 48 tablets in 24 hours. Children under 12 years: Do not use unless directed by a doctor. Store between 20-25 degrees C (68-77 degrees F) in a dry place. Retain carton for complete product information.
Extra Info
Special Note
Warnings
Reye's syndrome: Children and teenagers who have or are recovering from chicken pox or flu-like symptoms should not use this product. When using this product, if changes in behavior with nausea and vomiting occur, consult a doctor because these symptoms could be an early sign of Reye's syndrome, a rare but serious illness. Allergy alert: Aspirin may cause a severe allergic reaction which may include: hives, facial swelling, asthma (wheezing), shock. Stomach bleeding warning: This product contains an NSAID, which may cause severe stomach bleeding.Stop use and ask a doctor if: an allergic reaction occurs. Seek medical help right away; you experience any of the following signs of stomach bleeding: feel faint, vomit blood, have bloody or black stools, have stomach pain that does not get better; pain gets worse or lasts for more than 10 days; redness or swelling is present; new symptoms occur; ringing in the ears or a loss of hearing occurs. These could be signs of a serious condition. If pregnant or breast-feeding, ask a health professional before use. It is especially important not to use aspirin during the last 3 months of pregnancy unless definitely directed to do so by a doctor because it may cause problems in the unborn child or complications during delivery. Keep out of reach of children. In case of overdose, get medical help or contact a Poison Control Center right away.
Disclaimer
welkinup.com offers nationally branded products that are produced according to manufacturing standards set by regulators at everyday low prices. Do not use unproven, unbranded products, which can pose serious risks to your health.
California Proposition 65 WARNING
Some products on this website contains progesterone, a chemical known to the State of California to cause cancer. Consult with your physician before using this product.
Pain Reliever Safety Coated
Product Benefits
Ingredients

Suggestions
Drink a full glass of water with each dose. Adults and children 12 years and over: Take 4 to 8 tablets every 4 hours; do not exceed 48 tablets in 24 hours. Children under 12 years: Do not use unless directed by a doctor. Store between 20-25 degrees C (68-77 degrees F) in a dry place. Retain carton for complete product information.
Extra Info
Special Note
Warnings
Reye's syndrome: Children and teenagers who have or are recovering from chicken pox or flu-like symptoms should not use this product. When using this product, if changes in behavior with nausea and vomiting occur, consult a doctor because these symptoms could be an early sign of Reye's syndrome, a rare but serious illness. Allergy alert: Aspirin may cause a severe allergic reaction which may include: hives, facial swelling, asthma (wheezing), shock. Stomach bleeding warning: This product contains an NSAID, which may cause severe stomach bleeding.Stop use and ask a doctor if: an allergic reaction occurs. Seek medical help right away; you experience any of the following signs of stomach bleeding: feel faint, vomit blood, have bloody or black stools, have stomach pain that does not get better; pain gets worse or lasts for more than 10 days; redness or swelling is present; new symptoms occur; ringing in the ears or a loss of hearing occurs. These could be signs of a serious condition. If pregnant or breast-feeding, ask a health professional before use. It is especially important not to use aspirin during the last 3 months of pregnancy unless definitely directed to do so by a doctor because it may cause problems in the unborn child or complications during delivery. Keep out of reach of children. In case of overdose, get medical help or contact a Poison Control Center right away.
Disclaimer
welkinup.com offers nationally branded products that are produced according to manufacturing standards set by regulators at everyday low prices. Do not use unproven, unbranded products, which can pose serious risks to your health.
California Proposition 65 WARNING
Some products on this website contains progesterone, a chemical known to the State of California to cause cancer. Consult with your physician before using this product.
Recently Viewed